MAUDE Adverse Event Report: CORDIS CORPORATION OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS

CORDIS CORPORATION OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Model Number OTB59120A
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient presented for an elective lower extremity angiogram secondary to sfa [superficial femoral artery] occlusions.During the procedure, the tip of the medical device broke off and became lodged in patient's artery.Vessel with chronic calcification.No harm /injury to patient.Patient discharged to home same day.

Brand Name
OUTBACK
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key21686947
Report Number21686947
Device Sequence Number8849624
Product Code PDU
UDI-Device Identifier20705032067574
UDI-Public(01)20705032067574
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
Report Date (Section F) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTB59120A
Device Catalogue NumberOTB59120A
Device Lot Number18403260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Date Report Sent to FDA03/21/2025